# SDR SWAA2024022643925

- Difficulty date: January 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM INTERNAL CHORD VERTICAL STANDING LEG BS500D+2' STR28L WL151<[01] VERIFIED STEP 1 COMPLETE; STEP 2 IN PARTIAL.;[02] VERIFIED STEP 1;2 COMPLETE.;[03] REMOVED DAMAGE AND REPAIRED AS PER EA 24-153-00246.;[04] CARD COMPLETE.
